| Model Number |
333165 |
| Medical Device Problem Code |
Difficult to Advance (2920)
| Health Effect - Clinical Codes |
Headache (1880); Needle Stick/Puncture (2462)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: detailed inquiry description: we have been having issues with frequent intravascular catheters with both the cse and epidural kits.The catheter seems to be "more stiff" if that makes sense.The other issue with the kits, is that the glass lor syringes are "sticking." we wet them with the saline multiple times, but the syringes stick and do not glide smoothly.As far as pts being affected, the intravascular catheters have not had an adverse effects for the patients, but have resulted in longer placement times along with multiple placement attempts.The lor syringe issue did result on one wet tap during placement.This did require a blood patch.